# SDR AALA201511179001

- Difficulty date: November 16, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 50,452 hours, 18,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING AT DOOR R2 IS BROKEN.  REPLACED EMER ESCAPE PATH LIGHT LENS IAW CMM 33-50-08.
